MAUDE Adverse Event Report: MEDTRONIC XOMED INC. PTEYE-1 FIBER OPTIC PROBE; PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE

MEDTRONIC XOMED INC. PTEYE-1 FIBER OPTIC PROBE; PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE
Model Number PTEYE-1
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported the pteye probe would not respond when on tissue and foot pedal was engaged.Opened a second probe and it worked fine.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PTEYE-1 FIBER OPTIC PROBE
Common Device Name
PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22048567
Report Number1045254-2025-01366
Device Sequence Number9061401
Product Code QDF
UDI-Device Identifier00763000497057
UDI-Public(01)00763000497057(17)271211(10)0230298796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTEYE-1
Device Catalogue NumberPTEYE-1
Device Lot Number0230298796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient Weight57 KG